MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-25015
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The delivery system was received without its stent on (b)(6) 2019.Device analysis is still in progress.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.Investigation is not yet complete.A follow-up report will be filed with additional information.
 
Event or Problem Description
On (b)(6) 2018, a male patient presented with chest pain.A lesion right coronary artery (rca) was identified.A guide wire was advanced, followed by seating of a guide catheter in the rca.While advancing a 2.5x15mm cobra pzf¿ nanocoated coronary stent system through the guide catheter, the stent dislodged inside of the guide catheter.With the guide wire remaining in position, the physician carefully attempted to remove the stent system and guide catheter from the anatomy as a single unit; while removing them through the sheath, the stent embolized out of the guide catheter and onto the guide wire.The stent was successfully snared and there were no adverse patient sequelae.Additional information was requested.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8425453
Report Number3009306400-2019-00009
Device Sequence Number2170554
Product Code MAF
UDI-Device Identifier00879397000678
UDI-Public(01)00879397000678(17)201231(10)1712124003
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number170-03-25015
Device Catalogue Number170-03-25015
Device Lot Number1712124003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: SIZE AND BRAND UNKNOWN; GUIDE WIRE: SIZE AND BRAND UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;